# SDR AALA202010089007

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 10,472 hours, 3,946 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8301
- Condition: Damaged
- Location: Cabin
- Part time: 14,252 hours, 5,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND OVERHEAD BIN SLIDE RAFT UNLACED.   REMOVED AND REPLACED AT OVERHEAD BIN RAFT, IAW AMM 25-66-41.
